您当前的位置:
首页 >
文章列表页 >
SOME PROPERTIES OF CONJUGATE HEMI-GROUPS OF LINEAR HEMI-GROUPS IN NORMED LINEAR SPACE
更新时间:2026-09-14
    • SOME PROPERTIES OF CONJUGATE HEMI-GROUPS OF LINEAR HEMI-GROUPS IN NORMED LINEAR SPACE

    • 赋范线性空间中线性半群的共轭半群的某些性贡
    • Vol. v.9;No.24, Issue 4, Pages: 44-50(1988)
    • Published:1988

    移动端阅览

  • 仉志余, 王晓霞. SOME PROPERTIES OF CONJUGATE HEMI-GROUPS OF LINEAR HEMI-GROUPS IN NORMED LINEAR SPACE[J]. 1988, v.9;No.24(4): 44-50. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

17

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

EXISTENCE OF SOLUTIONSFOR A CLASS OF NON-LINEAR OPERATOR EQUATIONS
CURVED AND CLOSED MATHEMATICAL SPACE RESEARCHES
Configuration Design and Research of a Hybrid Quadruped Perilla Sowing Robot
PEG⁃Like Polymers Based on Low Molecular Weight PEI as Gene Vectors
《中北大学学报(自然科学版》》征稿简则

Related Author

李桂荣
张绍堂
何镇邦
赵美英
谢文泉
王建中

Related Institution

No data
0